Journal of Inequalities and Applications
Volume 5 (2000), Issue 6, Pages 621-637
Singular and nonsingular boundary value problems with sign changing nonlinearities
1Department of Mathematics, The University of Texas, Arlington 76019, TX, USA
2Department of Mathematics, National University of Ireland, Galway, Ireland
Received 10 July 1999; Revised 10 September 1999
Copyright © 2000 R. Kannan and Donal O’regan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper presents existence results for singular boundary value problems where the nonlinearity is allowed to change sign. Our theory is then applied to an example which arises naturally in the theory of shallow membrane caps.